May 27, 2002
Dear Dr, even though I have been HIV+ for 16 years, I've had very little medical help and don't understand much about my advanced illness. I am female and I have diabetes, something that mimmics sjogren's syndrome, anaemia, chronic conjunctivitis, thrush, swollen lower legs, hair loss, prominent eye sockets, huge stomach and breasts, crumbling feeling in my joints, bloody, loose diarrhoea, fatigue and more. I had some immune tests done recently and it showed the B cells had fallen below normal and the CD8's had fallen to the border line. What does this mean? Someone told me this happens in the final stages of HIV.
Response from Dr. Holodniy
You don't indicate what your CD4 count or viral load are, or if you are receiving HIV treatment. Thus, it is very hard to interpret these blood count changes in context. The symptoms you describe could be the result of many kinds of diseases.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Does Cervical Cancer Affect Your Reproductive System?
- What Can Cause Vaginal Pain In A Toddler?
- Are Painful Swollen Lymph Nodes In Back Of Head Sign Of HIV?
- Hiv Antibody Non Reactive After 11 Months Symptoms Persist
- Hiv Test At 8 Weeks Negative But Symptoms
- How Hiv Enter Into Mucous Membrane?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.